# SDR FDEA2018122103584

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 86,256 hours, 30,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7164
- Condition: Corroded
- Location: Bs 1197-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WASTE TANK COMPARTMENT STA 1997-2007 LONGERON 46R - 47R FUSELAGE SKIN HAS   CORROSION REMOVED CORROSION IAW SRM 53-20-00 FIG 4 OUT OF LIMITS FABRICATED AND INSTALLED   DOUBLER REPAIR. IAW SRM 53-20-00 FIG 4 AT STA 1997 - 2007. CAT "A" MAJOR REPAIR.
